Kinematik In Der Ebene Der Komplexen Zahlen

W. Wunderlich

Publications de l'Institut Mathématique (1958)

  • Volume: 12, Issue: 18, page 11-18
  • ISSN: 0350-1302

How to cite


W. Wunderlich. "Kinematik In Der Ebene Der Komplexen Zahlen." Publications de l'Institut Mathématique 12.18 (1958): 11-18. <>.

author = {W. Wunderlich},
journal = {Publications de l'Institut Mathématique},
keywords = {differential geometry},
number = {18},
pages = {11-18},
publisher = {Matematički institut SANU},
title = {Kinematik In Der Ebene Der Komplexen Zahlen},
url = {},
volume = {12},
year = {1958},

AU - W. Wunderlich
TI - Kinematik In Der Ebene Der Komplexen Zahlen
JO - Publications de l'Institut Mathématique
PY - 1958
PB - Matematički institut SANU
VL - 12
IS - 18
SP - 11
EP - 18
KW - differential geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.